Alert archive / Ohio / Gale Warnings in 2023
Gale Warning 6, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Apr 1, 2023, 1:42 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2023, 1:42 PM EDT (17:42 UTC)
- Expired
- Apr 1, 2023, 8:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
827 WHUS71 KCLE 011742 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 142 PM EDT Sat Apr 1 2023 LEZ142>144-020145- /O.UPG.KCLE.SC.Y.0036.000000T0000Z-230402T0600Z/ /O.NEW.KCLE.GL.W.0006.230401T1742Z-230402T0000Z/ Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH- 142 PM EDT Sat Apr 1 2023 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West gales to 35 knots with gusts up to 55 knots and waves 6 to 9 feet. * WHERE...The nearshore waters of Lake Erie from Maumee Bay to Vermilion OH. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LEZ145>147-020145- /O.UPG.KCLE.SC.Y.0036.000000T0000Z-230402T1200Z/ /O.NEW.KCLE.GL.W.0006.230401T1742Z-230402T0000Z/ Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH- 142 PM EDT Sat Apr 1 2023 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West gales to 35 knots with gusts up to 55 knots and waves 8 to 10 feet. * WHERE...The nearshore waters of Lake Erie from Vermilion to Geneva-on-the-Lake OH. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LEZ148-149-020145- /O.UPG.KCLE.SC.Y.0036.000000T0000Z-230402T1000Z/ /O.NEW.KCLE.GL.W.0006.230401T1742Z-230402T0000Z/ Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- 142 PM EDT Sat Apr 1 2023 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West gales to 35 knots with gusts up to 50 knots and waves 9 to 12 feet. * WHERE...The nearshore waters of Lake Erie from Geneva-on-the- Lake OH to Ripley NY. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LEZ061-162>169-020000- /O.NEW.KCLE.GL.W.0006.230401T1742Z-230402T0000Z/ Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on- the-Lake to Conneaut OH beyond 5 nm off shoreline to US- Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 142 PM EDT Sat Apr 1 2023 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West gales to 35 knots with gusts up to 55 knots and waves 10 to 12 feet. * WHERE...The open waters of Lake Erie from Maumee Bay OH to Buffalo NY. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
2 follow-up statements
221 WHUS71 KCLE 011956 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 356 PM EDT Sat Apr 1 2023 LEZ142-143-020300- /O.CAN.KCLE.GL.W.0006.000000T0000Z-230402T0000Z/ /O.NEW.KCLE.SC.Y.0037.230401T1956Z-230402T0300Z/ Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- 356 PM EDT Sat Apr 1 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 20 to 30 knots with gusts up to 45 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Maumee Bay to The Islands OH. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ162-163-012100- /O.CAN.KCLE.GL.W.0006.000000T0000Z-230402T0000Z/ Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- 356 PM EDT Sat Apr 1 2023 ...GALE WARNING IS CANCELLED... Winds have diminished to 30 knots sustained across the western basin and should continue to diminish through the evening. Therefore, the gale warning has been cancelled. $$ LEZ061-144>149-164>169-020000- /O.CON.KCLE.GL.W.0006.000000T0000Z-230402T0000Z/ Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the- Lake to Conneaut OH-Conneaut OH to Ripley NY- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on- the-Lake to Conneaut OH beyond 5 nm off shoreline to US- Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 356 PM EDT Sat Apr 1 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West gales to 35 knots with gusts up to 55 knots and waves 8 to 13 feet. * WHERE...The nearshore waters of Lake Erie from the Islands OH to Ripley NY, and the open waters of Lake Erie from the Islands OH to Buffalo NY. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
480 WHUS71 KCLE 020002 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 802 PM EDT Sat Apr 1 2023 LEZ144>149-020815- /O.EXP.KCLE.GL.W.0006.000000T0000Z-230402T0000Z/ /O.EXB.KCLE.SC.Y.0037.000000T0000Z-230402T1200Z/ The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH- Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- 802 PM EDT Sat Apr 1 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northwest winds 15 to 25 knots and waves 6 to 11 feet. * WHERE...The nearshore waters of Lake Erie from the Islands OH to Ripley NY. * WHEN...Until 8 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ061-164>169-020115- /O.EXP.KCLE.GL.W.0006.000000T0000Z-230402T0000Z/ Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on- the-Lake to Conneaut OH beyond 5 nm off shoreline to US- Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 802 PM EDT Sat Apr 1 2023 ...GALE WARNING HAS EXPIRED... Winds have decreased enough to allow the gale warning to expire. $$ LEZ142-143-020300- /O.CON.KCLE.SC.Y.0037.000000T0000Z-230402T0300Z/ Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- 802 PM EDT Sat Apr 1 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northwest winds around 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Maumee Bay to The Islands OH. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Apr 1, 1:32 PM EDT, 10 minutes earlier.
Area forecast discussion, Apr 1, 1:32 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
132 PM EDT Sat Apr 1 2023
.SYNOPSIS...
Low pressure over Lake Michigan will push east today and extend
a strong cold front across the area today. High pressure will
build in behind the system for Sunday. Low pressure will move
through the northern Great Lakes on Monday and extend a cold
front into the area Monday afternoon. This front will stall
across the area for Tuesday as the next system forms in the
central United States.
&&
.NEAR TERM /THROUGH SUNDAY/...
920 AM Update...
Clear conditions continue this morning and will allow for
eventual surface based destabilization in the eastern half of
the CWA in a another severe weather potential forecast day. Most
of the instability will be above 850mb, and the convection will
not necessarily be reliant on the surface based CAPE, but the
insolation will work to feed the severe potential today. Low
level jet brings a secondary surge of low level moisture in this
morning with the 850mb dewpoints back above 0C. Plenty of wind
in the column along with some evaporative cooling potential at
the onset with dry air entrainment possible adding to the wind
threat. Best window remains late morning into late afternoon.
Original Discussion...
The region is almost entirely clear and should be dry over the
next several hours. With the clearing, winds should start mixing
down and wind gusts will increase across the area this morning.
The wind advisory is in effect for the entire area through 8 PM.
The main concern for today will be another round of severe
weather. The atmosphere ahead of the main cold front will have
several hours to recover. Temperatures should reach the lower
60s ahead of the front and instability will build, especially
across NE OH and NW PA. Meanwhile, a 60-70 mb 700 mb jet will
move into the region ahead of the cold front and the combination
of the two features should force more showers and thunderstorms
across the region with enough wind shear to allow for an
organized damaging wind threat. The best window for storms will
be Noon to 4 PM. With the system just a touch slower and some
more recovery time in the region, the SPC Slight Risk has been
expanded west to include much of the Cleveland, Akron, and
Canton metros with the Marginal Risk getting to I-71.
Some rain will linger behind the storms through the evening
hours with the cold air advection over Lake Erie and some rain
may even change into some wet snowflakes. The system moves out
tonight and expect dry weather into Sunday as high pressure
quickly builds into the region. Lows tonight will chill into the
upper 20s and highs on Sunday will be cooler in the 40s to near
50.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
High pressure exits east Sunday night as surface low pressure moves
toward the northern Great Lakes region. This low will lift a warm
front north across our area. The low pressure will continue to glide
eastward, remaining north of the forecast area but will swing a cold
front from west to east across the CWA Monday evening into early
Tuesday. A secondary low pressure will eject from the Rockies on
Tuesday leading to the aforementioned cold front to become stationary
by Tuesday morning before lifting north as a warm front late
Tuesday.
PoPs will gradually increase throughout the short term forecast
period. Models are continuing to hint at increased instability on
Tuesday afternoon, characterized by MUCAPE values between 500-1000
J/kg. It looks like the best instability on Tuesday will remain to
our south and west, but we will need to continue to monitor over the
next few days. For now have kept thunder mentioned for Tuesday
night/early Wednesday morning.
Lows Sunday night range from the low-mid 30s across NW PA with mid
40s elsewhere. Highs Monday in the low 60s with lows in the 40s.
Highs on Tuesday will flirt with with 70, especially for those south
of US 30, with warm overnight lows on Tuesday in the mid 50s to low
60s ahead of the cold front.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
The low pressure that ejected from the Rockies will move northward
into the upper Midwest. This low will swing a cold front west to
east across the CWA during the day Wednesday. Some model discrepancy
in instability Wednesday afternoon with the GFS indicating up to
1500 J/kg of MUCAPE and the Euro and Canadian lower and closer to
500 J/kg of MUCAPE. For now, kept thunder mentioned in the forecast
but this event will need to continue to be monitored with each
forecast update. High pressure builds behind this system giving us
dry weather to end the week.
Temperatures will decrease throughout the long term with highs on
Wednesday in the low to mid 70s. Cooler on Thursday and Friday with
highs hovering around 50 degrees.
&&
.AVIATION /18Z Saturday THROUGH Thursday/...
Convection exiting with MVFR stratus in wrap around moisture
from the northwest filtering into the western terminals. This
will continue to spread east and southeast over the first 6
hours of the forecast. Patchy light rain also expected, but will
keep the visibilities at VFR despite the precipitation. Winds
will ease gradually through the forecast as well, eventually
coming down below 12kts after 03Z Sunday for the western
terminals and after 06Z Sunday for the eastern terminals.
Outlook...Non-VFR possible in rain on Monday and Tuesday.
&&
.MARINE...
Confidence for sustained gales on Lake Erie has decreased therefore
the Gale Watch has been cancelled and Small Craft Advisories have
been extended. Sustained winds in excess of 30 knots remain likely
on Lake Erie Saturday afternoon and evening. Have Small Craft
Advisories for all nearshore zones of Lake Erie through late
tonight/early Sunday morning.
Southwest winds 15-25 knots persist through late this morning before
winds shift and become more westerly by this afternoon. Winds
increase to 25-30 knots with the potential for winds in excess of 30
knots. Westerly winds become northwesterly and diminish to 15-20
knots by late tonight. Given onshore flow, waves in excess of 5 feet
will persist until early Sunday morning.
Winds become southeasterly at 10 knots or less by Sunday evening
with quiet marine conditions through mid week. Next time frame to
watch for will be Wednesday as strong southerly flow returns to the
area.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 8 PM EDT this evening for OHZ003-006>014-
017>023-027>033-036>038-047-089.
PA...Wind Advisory until 8 PM EDT this evening for PAZ001>003.
MARINE...Small Craft Advisory until 2 AM EDT Sunday for LEZ142>144.
Small Craft Advisory until 8 AM EDT Sunday for LEZ145>147.
Small Craft Advisory until 6 AM EDT Sunday for LEZ148-149.
&&
SYNOPSIS...Sefcovic
NEAR TERM...26/Sefcovic
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...26
MARINE...IversonHazardous weather outlook, Apr 1, 12:01 PM EDT, 1 hour 41 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1201 PM EDT Sat Apr 1 2023 OHZ009-019-029-030-047-021615- Erie-Huron-Richland-Ashland-Knox- 1201 PM EDT Sat Apr 1 2023 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ010>014-020>023-031>033-038-089-PAZ001>003-021615- Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage- Trumbull-Wayne-Stark-Mahoning-Holmes-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- 1201 PM EDT Sat Apr 1 2023 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ142>144-162>164-021615- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- 1201 PM EDT Sat Apr 1 2023 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Strong west-southwest winds will develop across the western portions of Lake Erie today behind a cold front. These winds could allow for water levels to dip below the critical mark for safe navigation for the western basin of Lake Erie. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-145>149-165>169-021615- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 1201 PM EDT Sat Apr 1 2023 ...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>008-017-018-027-028-036-037-021615- Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot-Crawford-Marion- Morrow- 1201 PM EDT Sat Apr 1 2023 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 1, 1:15 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
115 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG RAVENNA 41.16N 81.24W
04/01/2023 PORTAGE OH EMERGENCY MNGR
NUMEROUS TREES REPORTED DOWN ACROSS THE
CITY.
&&
RCLocal storm report, Apr 1, 1:18 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
118 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM TSTM WND GST BRECKSVILLE 41.31N 81.62W
04/01/2023 E51 MPH CUYAHOGA OH TRAINED SPOTTER
&&
RCLocal storm report, Apr 1, 1:20 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
120 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM TSTM WND DMG 2 SSW MONTROSE-GHENT 41.14N 81.66W
04/01/2023 SUMMIT OH TRAINED SPOTTER
TREE AND UTILITY POLE REPORTED DOWN NEAR
INTERSTATE 71 AND SR 18.
&&
RCLocal storm report, Apr 1, 1:35 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
135 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM TSTM WND DMG BAINBRIDGE 41.39N 81.34W
04/01/2023 GEAUGA OH TRAINED SPOTTER
LARGE TREE UPROOTED NEAR ROUTE 303 AND
BAINBRIDGE ROAD.
&&
RCLocal storm report, Apr 1, 1:39 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
139 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM TSTM WND GST MIDDLEFIELD 41.46N 81.08W
04/01/2023 M70 MPH GEAUGA OH TRAINED SPOTTER
&&
RCLocal storm report, Apr 1, 1:41 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
141 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM TSTM WND DMG BAINBRIDGE 41.39N 81.34W
04/01/2023 GEAUGA OH TRAINED SPOTTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
BAINBRIDGE. LARGE TREE UPROOTED NEAR ROUTE
306 AND BAINBRIDGE ROAD.
&&
RCThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 8:27 PM EDT | Special Weather Statement | CLE | Lucas | 48 min |
| Mar 31, 9:17 PM EDT | Special Weather Statement | CLE | Wayne | 13 min |
| Mar 31, 9:23 PM EDT | Special Weather Statement | CLE | Sandusky | 22 min |
| Mar 31, 9:32 PM EDT | Special Weather Statement | CLE | Stark | 28 min |
| Mar 31, 10:28 PM EDT | Special Weather Statement | CLE | Ashtabula, Lake | 32 min |
| Mar 31, 10:36 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Lake | 39 min |
| Mar 31, 10:41 PM EDT | Special Marine Warning | CLE | 34 min | |
| Mar 31, 11:06 PM EDT | Special Marine Warning | CLE | 39 min | |
| Apr 1, 12:24 AM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 51 min |
| Apr 1, 12:28 AM EDT | Special Weather Statement | CLE | Ashland, Cuyahoga, Geauga, Lake, Medina, Portage and 3 more | 47 min |
| Apr 1, 12:47 AM EDT | Severe Thunderstorm Warning | CLE | Hancock | 43 min |
| Apr 1, 12:59 AM EDT | Special Weather Statement | CLE | Sandusky | 46 min |
| Apr 1, 1:09 AM EDT | Special Weather Statement | CLE | Ashtabula, Mahoning, Trumbull | 51 min |
| Apr 1, 1:22 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca, Wyandot | 38 min |
| Apr 1, 1:30 AM EDT | Severe Thunderstorm Warning | CLE | Marion | 45 min |
| Apr 1, 1:35 AM EDT | Special Weather Statement | CLE | Erie | 40 min |
| Apr 1, 1:56 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie, Huron, Morrow, Richland, Seneca | 49 min |
| Apr 1, 2:00 AM EDT | Special Marine Warning | CLE | 90 min | |
| Apr 1, 2:17 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Cuyahoga, Holmes, Knox, Lorain, Medina and 1 more | 43 min |
| Apr 1, 2:47 AM EDT | Severe Thunderstorm Warning | CLE | Geauga, Holmes, Lake, Medina, Portage, Stark and 2 more | 58 min |
| Apr 1, 3:04 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 41 min |
| Apr 1, 3:13 AM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 47 min |
| Apr 1, 3:22 AM EDT | Special Marine Warning | CLE | 63 min | |
| Apr 1, 3:33 AM EDT | Special Weather Statement | CLE | Mahoning | 57 min |
| Apr 1, 10:42 AM EDT | Special Weather Statement | CLE | Hancock, Lucas, Wood | 48 min |
| Apr 1, 10:52 AM EDT | Special Weather Statement | CLE | Crawford, Marion, Seneca, Wyandot | 53 min |
| Apr 1, 10:55 AM EDT | Special Weather Statement | CLE | Ottawa, Sandusky | 65 min |
| Apr 1, 11:00 AM EDT | Special Marine Warning | CLE | 90 min | |
| Apr 1, 11:00 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Lucas, Ottawa, Sandusky, Seneca and 2 more | 45 min |
| Apr 1, 11:22 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 53 min |
| Apr 1, 11:30 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 60 min |
| Apr 1, 11:31 AM EDT | Special Marine Warning | CLE | 119 min | |
| Apr 1, 11:33 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Knox, Marion, Morrow, Richland | 57 min |
| Apr 1, 11:46 AM EDT | Severe Thunderstorm Warning | CLE | Lorain | 59 min |
| Apr 1, 11:51 AM EDT | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 54 min |
| Apr 1, 11:59 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina | 46 min |
| Apr 1, 12:08 PM EDT | Special Marine Warning | CLE | 110 min | |
| Apr 1, 12:13 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 62 min |
| Apr 1, 12:17 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 58 min |
| Apr 1, 12:19 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 56 min |
| Apr 1, 12:33 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 57 min |
| Apr 1, 12:38 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 67 min |
| Apr 1, 12:45 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 17 min |
| Apr 1, 12:50 PM EDT | Special Marine Warning | CLE | 81 min | |
| Apr 1, 1:27 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 33 min |
| Apr 1, 3:56 PM EDT | Small Craft Advisory | CLE | 16 hr | |
| Mar 31, 11:04 PM EDT | Special Weather Statement | CLE | Erie | 41 min |
| Apr 1, 3:24 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 37 min |
| Apr 1, 12:54 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 96 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.